# SDR USAA2012121700006

- Difficulty date: December 14, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOOR ASSIST BOTTLE LOW AT 4R, SERVICED ASSIST  BOTTLE AT 4R.  OKAY  FOR SERVICE.
